Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Non-existence theorems on the number of representations of arbitrary odd integers as sums of $4r$ squares


Author: E. T. Bell
Journal: Bull. Amer. Math. Soc. 35 (1929), 695-700
DOI: https://doi.org/10.1090/S0002-9904-1929-04804-3
MathSciNet review: 1561793
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1929-04804-3